Citations in journals from Web of Sciences with Impact Factor > 0.3:

E. Cătinaş, On some iterative methods for solving nonlinear equations, Rev Anal Numer Theor Approx, 23 (1994) 47-53

cited in:

M.H. Rashidab, J.H. Wangc and C. Li, Convergence analysis of a method for variational inclusions, Appl. Anal. 2011, 1-14, Impact Factor 2011 (IF) 0.744

M.-C. Anisiu, The photogravitational model of Constantin Popovici in a Manev-type field, Rom. Astron. J. 13(2) (2003), 171-177

cited in:

Haranas, O. Ragos, V. Mioc, Yukawa-type potential effects in the anomalistic period of celestial bodies, Astrophys. Space Sci. 332 (2011), 107-113, IF 1.686

M.-C. Anisiu, The energy-free equations of the 3D inverse problem of dynamics, Inverse Probl. Sci. Eng. 13 (2005), 545-558

cited in:

N.D. Caranicolas, E.E. Zotos, Using the S(c) spectrum to distinguish between order and chaos in a 3D galactic potential, New Astronomy 15 (5) (2011), 427-432 IF 1.411

M.-C. Anisiu, G. Bozis, Families of orbits in planar anisotropic fields, Astron. Nachr. 326(1) (2005), 75-78 (citat greşit 325 (2004))

cited in:

N.D. Caranicolas, E.E. Zotos, Using the S(c) spectrum to distinguish between order and chaos in a 3D galactic potential, New Astronomy 15 (5) (2011), 427-432 IF 1.411

A. Pop, C. Vamoş and V. Turcu, Deterministic components in the light curve amplitude of Y Oph, The Astronomical Journal, v. 139 (2010) no. 2, 425,

cited in:

A.A. Ferro, “Photoelectric photometry of Cepheids” by Mitchell et al. (1964): an overview of its astrophysical relevance, Revista Mexicana de Astronomia y Astrofisica (Serie de Conferencias) vol. 39 (2011) 39, IF 2.525

C. Vamoş, Automatic algorithm for monotone trend removal, Physical Review E, vol. 75 (2007) no. 3, art.id.: 036705,

cited in:

Y.N. Jeng , T.M. Yang and S.-Y. Lee, Response Identification in the Extremely Low Frequency Region of an Electret Condenser Microphone, Sensors vol 11(1), 623-637, 2011, IF 1.821.

N. Suciu, Spatially inhomogeneous transition probabilities as memory effects for diffusion in statistically homogeneous random velocity fields, Physical Review E, 81, 056301,

cited in:

Dorini, F. A.; Cunha, M. C. C., On the linear advection equation subject to random velocity fields, Math. Comput. Simulat., 82(4), 47-61, 2011, IF: 0.738

N. Suciu, C. Vamoş, F.A. Radu, H. Vereecken and P. Knabner, Persistent memory of diffusing particles, Phys. Rev. E, 80, (2009) no. 6, article id.: 061134,

cited in:

E.M. Ryan, A.M. Tartakovski, A hybrid micro-scale model for transport in connected macro-pores in porous media, Journal of Contaminant Hydrology 126(1-2), 2011, 61-71, IF 2.324

C. I. Gheorghiu, Spectral Methods for Differential Problems, Ed. Casa Cartii de Stiinta, Cluj-Napoca, 2007, ISBN 978-973-133-099-0; Zbl 1122.65118,

cited in:

Doha E. H.; Bhrawy A. H.; Hafez R. M. A Jacobi-Jacobi dual-Petrov-Galerkin method for third- and fifth-order differential equations, MATHEMATICAL AND COMPUTER MODELLING  Volume: 53   Issue: 9-10   Pages: 1820-1832,

DOI: 10.1016/j.mcm.2011.01.002 Published: MAY 2011, IF 1.346

E. Culea, Al. Nicula, C.I. Gheorghiu, Electrical Conductivity of Vitreous 75 % V205-25 % (As203-B203), Physica Status Solidi (a)-Applications and Material Science, 96, K85 (1986)-impact factor (actual)-1.228,

cited in:

Rao G. Srinivasa; Sudhakar B. K.; Prasanna H. N. L.; et al. Spectroscopic studies of lead arsenate glasses doped with nickel oxide, JOURNAL OF NON-CRYSTALLINE SOLIDS  Volume: 357 Issue: 3 Pages: 1130-1135   DOI: 10.1016/j.jnoncrysol.2010.11.029 Published: FEB 1 2011 IF 1.483

B.E. Rhoades, SM. Soltuz, The equivalence between Mann-Ishikawa iterations and multistep iteration, Nonlinear Analysis-Theory Methods & Applications, 58(2004), 219–228.

cited in:

J. O. Olaleru, Approximation of common fixed points of weakly compatible pairs using the Jungck iteration, Applied Mathematics and Computation, 217 (2011), no. 21, 8425-843 IF: 1.317

and

A. Rafiq, On iterations for families of asymptotically pseudocontractive mappings, Applied Mathematics Letters, 24(2011) no. 1, 33-38, IF: 1.371
şi

Sh. Rezapour, R.H. Haghi, B.E. Rhoades, Some results about T-stability and almost T-stability, Fixed Point Theory, 12 (2011), no. 1, 179-186 IF: 0.970

B.E. Rhoades, Ş. M. Şoltuz, The equivalence between the T-stabilities of Mann and Ishikawa iterations, Journal of Mathematical Analysis and Applications, 318 (2006) no. 2,472-475.
cited in:

B. Yousefi, A. I. Kashkooly, On the eleventh question of Allen Shields, Fixed Point Theory and Applications, 16 (2011), DOI: 10.1186/1687-1812-2011-16 , IF:1.634

and

Sh. Rezapour, R.H. Haghi, B. E. Rhoades, Some results about T-stability and almost T-stability, Fixed Point Theory, 12 (2011) no. 1, 179-186 IF:0.970

and

Bahmann Yousefi, Ali Iloon Kashkooly, On the eleventh question of Allen Shields, Yousefi and Kashkooly, Fixed Point Theory and Applications 2011, 2011:16, IF:1.634

and

A Yadegarnegad, S Jahedi, B Yousefi, SM Vaezpour, Semistability of iterations in cone spaces, Yadegarnegad et al. Fixed Point Theory and Applications 2011, 2011:70, IF:1.634

B. E. Rhoades, S. M. Soltuz, The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically nonexpansive in the intermediate sense and strongly successively pseudocontractive maps, J. Math. Anal. Appl., 289 (2004), 266–278.
cited in:

Jingxin Zhang and Yunan Cui, Existence and convergence of fixed points for mappings of asymptotically nonexpansive type in uniformly convex W-hyperbolic spaces, Fixed Point Theory and Applications 2011, 2011:39 doi:10.1186/1687-1812-2011-39 IF:1.634

and

Rezapour, Sh., Haghi R. H.; Rhoades B. E,. Some Results about t-Stability and almost t-Stability, Fixed Point Theory, 12 (2011) no. 1, 179-186, IF:0.970

B. E. Rhoades, S. M. Soltuz, The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map, J. Math. Anal. Appl., 283 (2003),681–688.
cited in:

Sh. Rezapour, R. H. Haghi, Rhoades B. E., Some Results about t-Stability and almost t-Stability, Fixed Point Theory, 12 (2011) no. 1, pp. 179-186, IF:0.970

S. M. Soltuz, The Backward Mann Iteration, Octogon Math Magazine, 9(2), 797-800, (2001)
cited in:

Yildirim Isa; Khan Safeer Hussain, A New One-Step Implicit Iterative Process for Common Fixed Points of Two Asymptotically Nonexpansive Mappings in Banach Spaces, Expositiones Mathematicae, 29 (2011) no.2, pp. 240-251, IF 0.902

and

Lai-Jiu Lin et all., Weak and strong convergence theorems of implicit iteration process on Banach spaces, Fixed Point Theory and Applications, 2011, 2011:96 doi:10.1186/1687-1812-2011,- IF 1.634

S.M. Şoltuz, The Equivalence between the T-Stabilities of Picard-Banach and Mann-Ishikawa Iterations, Applied Math. E-Notes, 8, 2008, pp. 109-114.
cited in:

Rezapour Sh; Haghi R. H.; Rhoades B. E., Some Results about t-Stability and almost t-Stability, Fixed Point Theory, 12 (2011) no.1, pp. 179-186, IF: 0.970

Ş.M. Şoltuz, The Equivalence of Picard, Mann and Ishikawa Iterations Dealing with Quasi-Contractive Operators, Math. Commun. 1, pp. 81-88, 2005.

cited in:

Phuengrattana Withun; Suantai Suthep, On the Rate of Convergence of Mann, Ishikawa, Noor and SP-Iterations for Continuous Functions on an Arbitrary Interval, Journal of Computational and Applied Mathematics, 235 (2011) no.9, pp. 3006-3014, IF 1.112

D. Otrocol, I. A. Rus, Functional-differential equations with “maxima” via weakly Picard operators theory, Bull. Math. Soc. Sci. Math. Roumanie, v. 51(99) (2008), no. 3, pp. 253-261,

cited in:

Henderson Johnny, Hristova Snezhana, Nonlinear integral inequalities involving maxima of unknown scalar functions, Mathematical and Computer Modelling, 53 (2011), nos. 5-6, pp. 871-882, IF: 1.066;

Citations in journals from Web of Sciences with Impact Factor < 0.3 and ISI Proceedings:

E. Catinas, On some iterative methods for solving nonlinear equations, Rev Anal Numer Theor Approx, 23 (1994) 47-53

cited in:

I.K. Argyros, S. Hilout, Newton–Kantorovich approximations under weak continuity conditions, J Appl Math Comput (2011) 37:361–375,

M.-C. Anisiu, V. Anisiu, Z. Kása, On the total palindrome complexity, Discr. Math. 310 (2010), 109-114

cited in:

T. I, Sh. Inenaga and M. Takeda, Palindrome pattern matching, in Giancarlo, Raffaele (ed.); Manzini, Giovanni, (ed.) Combinatorial pattern matching. 22nd Annual Symposium, CPM 2011, Palermo, Italy, June 27-29, 2011, Lecture Notes in Computer Science 6661, Springer-Verlag Berlin, Heidelberg (2011), pp. 232-245

M.-C. Anisiu, On maximality principles related to Ekeland’s theorem, Seminar on Functional Analysis and Numerical Methods, Preprint, 87-1, Univ. “Babeş-Bolyai” Cluj-Napoca, 1987, 1-8

cited in:

M. Turinici, Coercivity properties for order nonsmooth functionals, An. Şt. Univ. Ovidius Constanţa seria Matematica 19 (1) (2011), 297-311, IF 0.052

Citations in books published by reputed publishing houses abroad

E. Cătinaş, On some iterative methods for solving nonlinear equations, Rev Anal Numer Theor Approx, 23 (1994) 47-53

Citată în

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

E. Cătinaş, Inexact perturbed Newton methods and application to a class of Krylov solvers. J. Optim. Theory Appl. 108, 543–571 (2001)

Citată în

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

E. Cătinaş, On the superlinear convergence of the successive approximations method, J. Optim. Theory Appl., 113 (2002) no. 3, pp. 473-485

Citată în

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

E. Cătinaş, On some iterative methods for solving nonlinear equations, Rev Anal Numer Theor Approx, 23 (1994) 47-53

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

E. Cătinaş, Estimating the radius of an attraction ball, Applied Mathematics Letters 22 (2009) 712 714.

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

E. Cătinaş, Inexact perturbed Newton methods and application to a class of Krylov solvers. J. Optim. Theory Appl. 108, 543–571 (2001)

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

E. Cătinaş, The inexact, inexact perturbed and quasi-Newton methods are equivalent models, Math. Comput. 74, 291–301 (2004)

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

E. Cătinaş, On the superlinear convergence of the successive approximations method, J. Optim. Theory Appl., 113 (2002) no. 3, pp. 473-485

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

E. Cătinaş, Sufficient convergence conditions for certain accelerated successive approximations, Trends and Applications in Constructive Approximation, Eds. M.G. de Bruin, D.H. Mache and J. Szabados, International Series of Numerical Mathematics, vol. 1, pp. 71-75, 2005, Birkhauser Verlag, Basel

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

E. Cătinaş, On accelerating the convergence of the successive approximations method, Rev. Anal. Numér. Théor. Approx., 30 (2001) no. 1, pp. 3-8

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

D. Otrocol, I.A. Rus, Functional-differential equation with “maxima”, of mixed type, Fixed Point Theory, 9(2008), no.1, 207-220,

cited in::

D.D. Bainov, S.G. Hristova, Differential equations with maxima, Chapman & Hall/CRC Pure and Applied Mathematics, 302 pp., 2011

D. Otrocol, I. A. Rus, Functional-differential equations with “maxima” via weakly Picard operators theory, Bull. Math. Soc. Sci. Math. Roumanie, v. 51(99) (2008), no. 3, pp. 253-261,

cited in::

D.D. Bainov, S.G. Hristova, Differential equations with maxima, Chapman & Hall/CRC Pure and Applied Mathematics, 302 pp., 2011.

I. Păvăloiu, Sur la méthode de Steffensen pour la résolution des équations opérationnelles non linéaires, Rev. Roumaine Math. Pures Appl., 13 (1968) no. 6, pp. 857-861

Cited in:

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

I. Păvăloiu, A convergence theorem concerning the method of chord, Rev. Anal. Numér. Théor. Approx., 21 (1992) no. 1, pp. 59-65

Cited in:

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

I. Păvăloiu, Rezolvarea ecuaţiilor prin interpolare, Editura Dacia, Romania, 1981

Cited in:

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

I.Păvăloiu, Introduction in the Theory of approximation of Equations Solutions, Editura Dacia, Cluj-Napoca, Romania, 1976.

Cited in:

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

I.Păvăloiu, On the convergence of a Steffensen-type method, Seminar on Mathematical Analysis, pp. 121-126, Preprint, 91-7, “Babeş-Bolyai” Univ., Cluj-Napoca, 1991.

Cited in:

I.K. Argyros, S. Hilout, M.Tabatabai, Mathematical Modelling with Applications in Biosciences and Engineering, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61728-944-6

I. Păvăloiu, Sur la méthode de Steffensen pour la résolution des équations opérationnelles non linéaires, Rev. Roumaine Math. Pures Appl., 13 (1968) no. 6, pp. 857-861

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

I. Păvăloiu, A convergence theorem concerning the method of chord, , Rev. Anal. Numér. Théor. Approx., 21 (1992) no. 1, pp. 59-65

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

I. Păvăloiu, Rezolvarea ecuaţiilor prin interpolare, Editura Dacia, Romania, 1981

Cited in:

I.K. Argyros, Advances on Iterative Procedures, Nova Science Publishers Inc, New York, USA, 2011, ISBN 978-1-61209-522-6

Citations in international journals

to be completed…

Citations in national journals

to be completed…

Menu